# SDR DALA2025111508365

- Difficulty date: November 14, 2025
- Submitted: November 15, 2025
- Operation: Air carrier
- Aircraft: N521DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 11082
- Aircraft time: 13,221 hours, 3,230 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Faulted
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 5021, ON GROUND SMOKE FROM GASPER VENT, ECAM AVIONICS SMOKE MESSAGE ACTIVATED AND EXTINGUISHED AFTER C/B TRIPPED. BRK 1 FAULT MESSAGE REMAINED. CORRECTIVE ACTION: REPLACED BSCU PER A321 AMM 32-42. (LP 8138406)
